# SDR COMA0660380

- Difficulty date: June 6, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 26,544 hours, 23,802 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX604081
- Condition: Failed
- Location: Nr 3
- Part time: 18,630 hours, 15,096 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5800 - RECEIVED A GEAR DISAGREE AFTER TAKEOFF FROM IAD, CREW DECLARED AN EMERGENCY, RETURNED TO THE FIELD AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED HYDRAULIC PUMP FOR SYSTEM NR 3.
